# SDR DL72S980147

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583873
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30 WAS CORRODED NEAR FS 990.  THE STRINGER WILL BE CUT AT FS 990 AND A REPLACEMENT SECTION SPLICED IN.  REPAIR PER ERA331185-14.
